# SDR 2007FA0000681

- Difficulty date: July 31, 2007
- Submitted: July 31, 2007
- Operation: General aviation
- Engine: Pwa R1340AN1
- System (JASC): 8560 · Reciprocating Engine Supercharger
- Part: Seal
- Part number: 13814
- Condition: Leaking
- Location: Supercharger
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DISASSEMBLY OF THE ENGINE AND OR REAR SECTION AFTER CUSTOMERS REPORTED SMOKING AND INCREASE IN OIL CONSUMPTION. DURING THE DISASSEMBLY IT WAS FOUND THAT BLOWER SEALS HAVE FAILED AND BEEN LEAKING.
